Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 1, Pages 1-8
http://dx.doi.org/10.1155/S0161171202012607

A measure of graph vulnerability: scattering number

Department of Mathematics, Ege University, Bornova-Izmir 35100, Turkey

Received 2 April 2001; Revised 20 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alpay Kirlangiç, “A measure of graph vulnerability: scattering number,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 1, pp. 1-8, 2002. doi:10.1155/S0161171202012607